# SDR 0501319973

- Difficulty date: August 20, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- Aircraft time: 91,087 hours, 94,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, THE FLT ATTENDANT REPORTED SMOKE IN THE CABIN.  THE SMOKE CLEARED WHEN THE LT PACK WAS SECURED.  AN EMERGENCY WAS DECLARED AND THE FLT RETURNED TO A NORMAL SAFE LANDING BACK AT DTW.  NO FIRE OR IMMEDIATE SOURCE OF SMOKE WAS FOUND.  MAINTENANCE FOUND BOTH OF THE WATER SEPARATOR SOCKS TO BE OILY AND REPLACED THEM. THE LEFT HAND ACM WAS ALSO REPLACED DUE TO HIGH TIME. THE AIRCRAFT RETURNED TO SERVICE ON 26AUG AND HAS NOT EXPERIENCED ANY REPEAT SYSTEM PROBLEMS.
